Volume 16, Issue 4
Notes on Refinable Functions

Xi-Quan Shi, Hao Deng & Hong-fei Lin

DOI:

J. Comp. Math., 16 (1998), pp. 319-326

Published online: 1998-08

Preview Full PDF 80 1646
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-319, author = {}, title = {Notes on Refinable Functions}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {4}, pages = {319--326}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9162.html} }
TY - JOUR T1 - Notes on Refinable Functions JO - Journal of Computational Mathematics VL - 4 SP - 319 EP - 326 PY - 1998 DA - 1998/08 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9162.html KW - AB -
Xi-Quan Shi, Hao Deng & Hong-fei Lin. (1970). Notes on Refinable Functions. Journal of Computational Mathematics. 16 (4). 319-326. doi:
Copy to clipboard
The citation has been copied to your clipboard